The group of motions of a two dimensional elliptic geometry
Compositio Mathematica, Tome 9 (1951), pp. 241-288
Cet article a éte moissonné depuis la source Numdam
@article{CM_1951__9__241_0,
author = {Baer, Reinhold},
title = {The group of motions of a two dimensional elliptic geometry},
journal = {Compositio Mathematica},
pages = {241--288},
year = {1951},
publisher = {Kraus Reprint},
volume = {9},
mrnumber = {48051},
zbl = {0045.10001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1951__9__241_0/}
}
Baer, Reinhold. The group of motions of a two dimensional elliptic geometry. Compositio Mathematica, Tome 9 (1951), pp. 241-288. http://geodesic.mathdoc.fr/item/CM_1951__9__241_0/